# SDR DALA2025052804120

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 72,237 hours, 31,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7093557) MAIN CABIN DOOR COULD NOT BE OPERATED FROM OUTSIDE BY GATE AGENT. LUBED L1 DOOR PER B737-800 AMM 51-11, PERFORMED OPEN/CLOSE OPS CHECK PER B737-800 AMM 52-11. L1 DOOR OPERATES NORMAL.
